MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross? HD; transducer, ultrasonic, diagnostic

BOSTON SCIENTIFIC CORPORATION OptiCross? HD; transducer, ultrasonic, diagnostic
Model Number H74939352050
Medical Device Problem Codes No Display/Image (1183); Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event.A supplemental report will be submitted if additional details become available.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross hd catheter was advanced for ultrasound examination of the target lesion.However, it was noted under fluoroscopy, that the distal tip was fractured.No images were taken and the device was removed from the patient without harm.The procedure was completed using another catheter.There were no patient complications.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event.A supplemental report will be submitted if additional details become available.The device was returned for analysis.Visual inspection revealed that the imaging core was pulled out, and the retainer clip was missing.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross hd catheter was advanced for ultrasound examination of the target lesion.However, it was noted under fluoroscopy, that the distal tip was fractured.No images were taken, and the device was removed from the patient without harm.The procedure was completed using another catheter.There were no patient complications.It was further reported that the device did not cross the lesion and was removed as a whole.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross hd catheter was advanced for ultrasound examination of the target lesion.However, it was noted under fluoroscopy, that the distal tip was fractured.No images were taken, and the device was removed from the patient without harm.The procedure was completed using another catheter.There were no patient complications.It was further reported that the device was removed as a whole and did not cross the lesion as being inserted.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event.A supplemental report will be submitted if additional details become available.Investigation results: device analysis findings: visual inspection revealed that the imaging core was pulled out, and the retainer clip was loose which confirms the reported issue.Investigation conclusion: this investigation has been assigned an investigation conclusion code of cause linked to device but unable to trace more specifically following a review of the reported event details and the available information.The device was returned for product analysis; however, it was not possible to identify the probable cause of the retainer clip issue.This issue does not present a new or unanticipated risk per risk management.

Brand Name
OptiCross? HD
Common Device Name
transducer, ultrasonic, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key23698196
Report Number2124215-2025-87746
Device Sequence Number10231796
Product Code OBJ
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0037334250
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/03/2025
08/19/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/23/2025
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale